# SDR HYIA20130605100

- Difficulty date: May 31, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 26,250 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5211712
- Condition: Cracked
- Location: Zone 100
- Part time: 26,250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SCHEDULED INSPECTION, A .62" CRACK WAS FOUND IN THE RT SIDE OF THE FORWARD SPAR WEB AT BS 154.50.  DAMAGE WAS MAPPED AND SENT TO ENGINEERING.  THE DAMAGED AREA WAS REPAIRED IAW A REPAIR DEFINITION SUPPLIED AND SUBSTANTIATED BY REPORT AAS-SSR-13-62, REV NC, DATED MAY 31, 2013.
